# SDR 2008UALA03595

- Difficulty date: June 26, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 38,113 hours, 4,583 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B07374
- Condition: Punctured
- Location: Bs 1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LWR LOBE FRAME WEB PUNCTURED AT BS 1600 LBL 15.  FOUND WEB PUNCTURED.  INSTALLED REPAIR DOUBLER REF KAL FRR UAL-744-0417 AND FAA FORM 8100-9.  AC OK FOR SERVICE.
